American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R58) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Pierre Dèbes and François Legrand. Specialization results in Galois theory. Trans. Amer. Math. Soc. 365 (2013) 5259-5275.
Abstract, references, and article information
View Article: PDF

[2] Ernst-Ulrich Gekeler. Frobenius actions on the de Rham cohomology of Drinfeld modules. Trans. Amer. Math. Soc. 363 (2011) 3167-3183. MR 2775802.
Abstract, references, and article information
View Article: PDF

[3] Wentang Kuo and Yu-Ru Liu. A Carlitz module analogue of a conjecture of Erdos and Pomerance. Trans. Amer. Math. Soc. 361 (2009) 4519-4539. MR 2506417.
Abstract, references, and article information
View Article: PDF

[4] Ki-Seng Tan. Generalized Stark formulae over function fields. Trans. Amer. Math. Soc. 361 (2009) 2277-2304. MR 2471918.
Abstract, references, and article information
View Article: PDF

[5] Sunghan Bae, Ernst-Ulrich Gekeler, Pyung-Lyun Kang and Linsheng Yin. Anderson's double complex and gamma monomials for rational function fields. Trans. Amer. Math. Soc. 355 (2003) 3463-3474. MR 1990158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jaehyun Ahn, Sunghan Bae and Hwanyup Jung. Cyclotomic units and Stickelberger ideals of global function fields. Trans. Amer. Math. Soc. 355 (2003) 1803-1818. MR 1953526.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Li Guo and Linghsueh Shu. Class numbers of cyclotomic function fields. Trans. Amer. Math. Soc. 351 (1999) 4445-4467. MR 1608317.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Elena V. Black. Deformations of dihedral 2-group extensions of fields. Trans. Amer. Math. Soc. 351 (1999) 3229-3241. MR 1467461.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Barry Green. Geometric families of constant reductions and the Skolem property. Trans. Amer. Math. Soc. 350 (1998) 1379-1393. MR 1458302.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Julie T.-Y. Wang. $S$-integral points of $\mathbb{P}^n-\{2n+1$ hyperplanes in general position over number fields and function fields\}. Trans. Amer. Math. Soc. 348 (1996) 3379-3389. MR 1340189.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Laurent Denis. Le th\'eor\`eme de Fermat-Goss . Trans. Amer. Math. Soc. 343 (1994) 713-726. MR 1195509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Daniel Bump and Shuzo Takahashi. Supercuspidal representations and Poincar\'e series over function fields . Trans. Amer. Math. Soc. 340 (1993) 395-413. MR 1152320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Wen-Bin Zhang. Elementary proofs of the abstract prime number theorem for algebraic function fields . Trans. Amer. Math. Soc. 332 (1992) 923-937. MR 1061781.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] David Goss. A formal Mellin transform in the arithmetic of function fields . Trans. Amer. Math. Soc. 327 (1991) 567-582. MR 1041048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1